# SDR IPXA2019080745429

- Difficulty date: July 29, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16475
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, L/H WING #2 SLAT O/B "L" ANGLE IS CRACKED AT UPPER END.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. ARB1647 AND SRM 51-35-01. (MINOR)
